# SDR DALA2024022602600

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION BUSHING HINGE 1 I/B LUG ON LH AILERON. CORRECTIVE ACTION: REPLACED BUSHING ON HINGE 1 I/B LUG ON LH AILERON AS PER AIRBUS CMM 57-61-21. (0217903)
